Combinatorial formulae for multiple set-valued labellings.
Mathematische Annalen, Tome 296 (1993) no. 4, pp. 35-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
position maps, multiple set-valued labellings, Sperner combinatorial lemma, covering theorem, Shapley theorem, Gale theorem
@article{MAN_1993__296_4_165073,
author = {Mau-Hsiang Shih and Shyh-Nan Lee},
title = {Combinatorial formulae for multiple set-valued labellings.},
journal = {Mathematische Annalen},
pages = {35--62},
year = {1993},
volume = {296},
number = {4},
zbl = {0791.05007},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165073/}
}
Mau-Hsiang Shih; Shyh-Nan Lee. Combinatorial formulae for multiple set-valued labellings.. Mathematische Annalen, Tome 296 (1993) no. 4, pp. 35-62. http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165073/